# SDR CALA2025013000239

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 45,173 hours, 16,030 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 111A70011
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED RIGHT WING LOWER CHORD DAMAGED AT STRIKER PLATE LOCATION STA 540 RBL 40.875 OUT OF LIMITS . VERIFIED REPAIR MATERIAL REF SRM 57-10-13-2R-3 TABLE 201. OK TO REF: SRM 57-10-13-2R-3 STEP 4 F - ACCOMPLISHED HFEC 737 NDT PART VERIFIED FLAP PEEN INTENSITY AND COVERAGE - OK TO CONTINUE. FABRICATE REPAIR PARTS. 6-51-00-00 PROCEDURE 23, NO DEFECTS NOTED. MATERIAL ID 7075 T6 .125 PO# 3919569 FOR ITEM 1 STRAP AND ITEM 4 REMOVED DAMAGE AS PER SRM 57-10-13-2R-3 REPAIR INSTRUCTIONS PERFORMED FLAP PEEN AS PER INTRUCTION 4 (H FILLER AS PER SRM 57-10-13-2R-3 TABLE 201 4(A)(B)(C) REQUIRES HEFC AS PER INSTRUCTIONS 4(D)  VERIFIED PARTS INSTALLED AND SECURE FABRICATED PARTS ALODINED AND PRIMED AS PER SRM 51-20-01 AND FABRICATED PARTS ALODINED AND PRIMED AS PER SRM 51-20-01 AND FABRICATED PARTS ALODINED AND PRIMED AS PER SRM 51-20-01 AND VERIFIED PARTS INSTALLATION, ALODINED AND PREME REF SRM INSTALLED PNEUMATIC DOOR AND AJUSTED LATCHES DOOR SECURED AND INSTALLED AS SRM 57-10-13-2R-3 INSTALLED AS SRM 57-10-13-2R-3 INSTALLED AS SRM 57-10-13-2R-3 57-10-13-2R-3 OK TO CONTINUE CREATED ESFR 1038275 REPAIRED AS PER  SRM 57-10-13-2R-3.
